# SDR CALA2025032703242

- Difficulty date: March 26, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 92,682 hours, 13,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON THE CEILING NEAR SEAT POSITION 34BA INOPERATIVE. REMOVED AND REPLACED EMERGENCY CEILING LIGHT AS PER AIPC 33-51-04-06A AND PERFORMED OPERATIONAL TEST AS PER AMM ASK 33-51-00-715-001 TEST OK. GOOD FOR SERVICE.
